# SDR P5CA9500376

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TENSION TIE AT BS 780 LBL 85.  CRACK AROUND 1 HOLE ONLY.  REPAIRED PER BOEING SRM 51-40-03 AND SRM 51-30-02.
